# SDR DALA2017031302042

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,218 hours, 12,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION FOUND A CRACK APPROXIMATELY 0.18 OF AN INCH ON BS 883.5 LBL 89 BELOW WL 200 ON THE FRAME INNER TRANSITION RADIUS. REPAIRED IAW 5311-01195-09C.
